Albert  Erkip

Türkçe sürüm

Albert Erkip

E-mail : albertsabanciuniv.edu

Personal web page

Education :

B.Sc. in Mathematics, Middle East Technical University, 1974
Ph.D. in Mathematics, University of California, Berkeley, 1979
Fen Lisesi, Ankara 1967 - 1970

Work Experience :

METU, 1980-1998.

Eastern Mediterranean University, 1994-1995

Sabancı University, 1998-

Areas of Interest :

Partial differential equations; pseudo-differential operators; functional analysis.

Awards :

  • First Year University Courses Award - Sabancı University  2014
  • First Year University Courses Award - Sabancı University  2013
  • Graduating Class Award - Sabancı University  2006
  • Graduating Class Award - Sabancı University  2004
  • First Year University Courses Award - Sabancı University  2002
  • Balkaniad Young Researchers Award -  1980
  • Fullbright Grant - U.C. Berkeley  1975
  • TUBITAK Grant - Fen Lisesi, ODTÜ  1967
  • Belgian Government Research Grant - University of Liege  

Membership :

Turkish Mathematical Society, American Mathematical Society, SIAM

Publications :

Article
Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2017) "On the decoupling of the improved boussinesq equation into two uncoupled Camassa-Holm equations", Discrete and Continuous Dynamical Systems, Vol.37, No.6, 3111-3122 (SCI)
Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) "The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations", Discrete and Continuous Dynamical Systems, Vol.36, No.11, 6101-6116 (SCI)
Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2016) "Derivation of generalized Camassa-Holm equations from Boussinesq-type equations", Journal of Nonlinear Mathematical Physics, Vol.23, No.3, 314-322 (SCI)
Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) "Instability and stability properties of traveling waves for the double dispersion equation", Nonlinear Analysis: Theory, Methods & Applications, Vol.133, 1-14 (SCI)
Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert (2015) "Derivation of the Camassa-Holm equations for elastic waves", Physics Letters A, Vol.379, No.12-13, 956-961 (SCI)
Erbay, Hüsnü A. and Erbay, Saadet and Erkip, Albert (2015) "Existence and stability of traveling waves for a class of nonlocal nonlinear equations", Journal of Mathematical Analysis and Applications, Vol.425, No.1, 307-336 (SCI)
Erbay, H. A. and Erbay, S. and Erkip, Albert (2014) "Thresholds for global existence and blow-up in a general class of doubly dispersive nonlocal wave equations", Nonlinear Analysis: Theory, Methods & Applications, Vol.95, 313-322 (SCI)
Babaoğlu, Ceni and Erbay, Hüsnü A. and Erkip, Albert (2013) "Global existence and blow-up of solutions for a general class of doubly dispersive nonlocal nonlinear wave equations", Nonlinear Analysis: Theory, Methods & Applications, Vol.77, 82-93 (SCI)
Erbay, Hüsnü A. and Erkip, Albert and Muslu, Gülçin M. (2012) "The Cauchy problem for a one dimensional nonlinear elastic peridynamic model", Journal of Differential Equations, Vol.252, No.8, 4392-4409 (SCI)
Erbay, Hüsnü A. and Erbay , Saadet and Erkip, Albert (2011) "The Cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials", Nonlinearity, Vol.24 , No.4, 1347-1359 (SCI)
Duruk Mutlubaş, Nilay and Erbay, Hüsnü Ata and Erkip, Albert (2011) "Blow-up and global existence for a general class of nonlocal nonlinear coupled wave equations", Journal of Differential Equations, Vol.250, No.3, 1448-1459 (SCI)
Duruk, Nilay and Erbay , Hüsnü A. and Erkip, Albert (2010) "Global existence and blow-up for a class of nonlocal nonlinear Cauchy problems arising in elasticity", Nonlinearity, Vol.23, No.1, 107-118 (SCI)
Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) "A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity ", IMA Journal of applied mathematics, Vol.74, No.1, 97-106 (SCI)
Erkip, Albert and Erman, Burak (2004) "Dynamics of large-scale fluctuations in native proteins. Analysis based on harmonic inter-residue potentials and random external noise", Polymer, Vol.45, No.2, 641-648 (SCI)
Erkip, Albert and Erman, Burak and Seok, Chaok and Dil, Ken (2002) "Parameter optimization for the Gaussian model of protein folding", Polymer, Vol.43, No.2, 495-501 (SCI)
Papers in Conference Proceedings
Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert, "Unidirectional wave motion in a nonlocally and nonlinearly elastic medium: the KdV, BBM, and CH equations", IUTAM Symposium on the Complexity of Nonlinear Waves, Tallinn Estonia: Estonian Academy of Sciences, August 2015, 256-262
Erbay, Hüsnü Ata and Erbay, Saadet and Erkip, Albert, "Some remarks on the stability and instability properties of solitary waves for the double dispersion equation", IUTAM Symposium on the Complexity of Nonlinear Waves, Tallinn, Estonia: Estonian Academy Publishers, August 2015, 262-269
Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A., "Cauchy problem for a higher-order Boussinesq equation", 6th International Congress on Industrial and Applied Mathematics (ICIAM 07), Weinheim, Germany: Wiley-VCH Verlag, December 2007, 2040001-2040002
Before SU Publications:

 

1.       Erkip A.K.. The elliptic boundary problem on the half space.Comm. in PDE. Vol.4,  537-554 (1979)

2.       Cordes H.O. and Erkip A.K.. The Nth order elliptic boundary problem for non-compact boundaries.Rocky Mt. J. of Math. Vol.10, 7-24 (1980)

3.       Erkip A.K. and Orhon M.. Classes of averaging operators on Lp spaces. Doga, Turkish J. of Math. Vol. 10, 97-108 (1986)

4.       Erkip A.K.. Normal solvabiliyt of boundary value problems in half space. Pseudo Differential Operators.  Springer LNM 1256, 123-134 (1987)

5.       Erkip A.K. and Schrohe E.. Pseudodifferential operators on weighted Sobolev spaces for manifolds with noncompact boundaries.Syp. in PDE. Holzau 88. Teubnertexte Zur Math. 112 (1989)

6.       Erkip A.K. and  Schrohe E. Normal solvability of elliptic boundary value problems on asymptotically flat manifolds. J. of Func. Anal. Vol. 109, 22-51 (1992)

7.       Çalışkan N. and Erkip A.K.. Existence of solutions of the Dirichlet problem for Du + lu + h(u,gradu) gradu = f(x).  Nonlinear Analysis TMA. Vol. 39, 241-245 (2000)